# SDR A6WA202104167744

- Difficulty date: April 15, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N423AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 40,699 hours, 38,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R5300764
- Condition: Corroded
- Location: Bs 559 Rbl9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LAV FS559+80 RBL9 CORRODED.  REQUIRES REPLACEMENT. AIRCRAFT REMOVED FROM SERVICE.  REMOVED CORRODED SEAT TRACK AND INSTALLED NEW SEAT TRACK AT FS559+80, RBL 9 IAW REO 601R-53-00-764
